:confused: HI I am a 34 year old female. I do have a history of high blood pressure, ever since i was 18. I have been taking blood pressure meds for many years now, and sometimes I have experienced chest pains but usually I would ignore it. I have been told by Doctors that I have a heart murmur and it usually is nothing to worry about.
Also my family has a history of heart problems, at very young ages.
Two weeks ago i was at work and I experienced sharp, squeezing and sometimes a tearing feeling on the left side of my chest and sometimes the pain would travel down my left arm and to my fingers and they would tingle. The pain is located closer to my left arm, in between my underarm and my left breast.My Doctor referred me to a cardiologist, because even with my meds my blood pressure was high and he felt palpatations.
Week later I had the echocardiogram done and was told my heart beat was fast but that is nothing new for me. I waited for the tests, in this time I had the week off at work because my boss saw how much I was suffering, so she sent me home to rest, I have been doing that and if i walk or do any small amount of activity. even to sit up the pain is worse, when I tried to walk my dog the pain was like a ripping pain.
My problem now is that I just got the call the from the cardiologist office that the results for the echocardiogram were normal, I was suprised and now I am sort of feeling like I am losing my mind, because nothing was shown but my pain is so excruciating.
I have an appointment with the cardiologist on March 9th, the first appointment they had open. I mean it's not like I want there to be something wrong with me, but I would like to know why I have these horrible pains that are even interrupting my work which I love.
If anyone has any advice I would appreciate it. Thank you for listening:)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?